MathSciNet Relay Station
MathSciNet bibliographic data
MR2327039 11G05 (11F80)
Fujita, Yasutsugu; Nakamura, Tetsuo Torsion on elliptic curves in isogeny classes. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5505–5515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement